# SDR P5CA9800104

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HINGE SUPPORT CHANEL CRACKED LT BODY O/B STRUT DOOR.  SUPPORT CHANEL REPAIRED PER SRM 51-40-03 FIG 4.
